# SDR C2XA10CL143

- Difficulty date: September 1, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450927
- Aircraft time: 10,300 hours, 6,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 3109
- Condition: Broken
- Location: Bleed Air Sys
- Part time: 56 hours, 58 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT 5916 THE CREW REPORTED AN ENGINE 2 BLEED VALVE FAIL MESSAGE APPEARED AT 60 KNTS.  THE TAKEOFF WAS ABORTED AND TAXIED BACK TO GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE HIGH STAGE VALVE PRESSURE SWITCH.  ALSO REPLACED THE NR 2 ENGINE BLEED PUSH BUTTON.  OPERATIONAL CHECKS WERE GOOD.
